Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from high WBC count. On antibiotics, fluids. Treatment?

my daughter is having problems and she was in the hospital for 3 days because of her white blood cells being high it was at 0000 and they gave her antibiotics and fluids for 3 days and then the white blood cell count was down to 0000 and the doctor sent her home and now she is back in here again and her white blood cell count is at 0000. what should i do and what do i need to watch out for
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
There is no treatment for a high WBC count. We need to find out why the WBC count is elevated which can be due to many reasons including infection, malignancy , drugs like steroids, to mention a few. So the cause of elevated counts is the basic underlying problem which needs to be treated. This can only be arriced at after a detailed evaluation of the patient by a physician. Thank you.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor